Ph.D.

Assistant Professor
bishwambhar_roy@yahoo.co.in

Teaching & Research Interest

I am an undergraduate teacher and thus teach the students Analysis, Algebra, Geometry etc. But I am interested in Topology, Functional Analysis and Measure Theory.

Publication

Concerning p-closed topological spaces, M.N. Mukherjee, B. Roy and P. Sinha, Rev. Acad. Canar. Cienc. 14(Nos. 1-2) (2002), 9-23.

p-closed topological spaces in terms of grills, M.N. Mukherjee and B. Roy, Hacettepe J. Math. Stat. 35(2)(2006),147-154.

On p-cluster sets and their applications to p-closedness, M.N. Mukherjee and B. Roy, Carpathian J. Math. 22(No.1-2)(2006),99-106.

A note on contra-delta-precontinuity, B. Roy, Journal of Pure Math. 23(2006), 81-88.

On a typical topology induced by a grill, B.Roy and M.N.Mukherjee, Soochow J. Math. 3(4) (2007),771-786.

On a type of compactness via grills, B.Roy and M.N.Mukherjee, Math. Vesnik 59(2007), 113-120.

On extension of topological spaces in terms of ideals, M.N.Mukherjee, B.Roy and R. Sen, Topology and its Applications, 154(18) (2007),3167-3172 (Elsiveir Publicaion).

On a subclass of pre-open sets via grills, B.Roy, M.N.Mukherjee and S.K.Ghosh, Stud. Cerect. Stiint. Ser. Mat. Univ. Bacau, 18(2008),255-266.

On a new operator based on a grill and its associated topology, B.Roy and M.N.Mukherjee and S.K.Ghosh, Arab Journal of Mathematical Sciences,14 (1) (2008) , 21-32.

A generalization of paracompactness in terms of grills, B.Roy and M.N.Mukherjee, Mathematical Communications, 14 (1)(2009), 75-83.

Concerning topologies induced by principal grills, B.Roy and M.N.Mukherjee, An.Stiin.Al.Univ. “AL.I.Cuza”, 55(2009), 285-294.

On generalized R0 and R1 spaces, B. Roy, Acta Math.Hungar., 127 (3)  (2010), 291-300 (Springer Link  Journal).

Concerning some results of Pettis, B. Roy and M.N. Mukherjee,  Rendi. Conti. Circ. Mat. Palermo, 59 (2010), 357-367 (Springer Link Journal).

On unification of R0 and R1 spaces, B. Roy and M.N. Mukherjee, Bol. Soc. Paran. Math.,  28(2) (2010), 15-24.

Unification of generalized open sets on topological spaces, T. Noiri and B. Roy, Acta Math. Hungar., 130(2011), 349-357 (Springer Link journal).

New generalized topologies on generalized topological spaces due to Csaszar, E. Ekici and B. Roy,Acta Math. Hungar., 132(2011),117-124 (Springer Link Journal).

A new types of sets between g-mu-closed sets and closed sets, B. Roy and R. Sen,  Ann. Univ. Sci. Budapest  Sec. Math.,  54(2011), 103-109.

$Lambda_\mu$-$R0$­and  $\Lambda_mu$-$R1$  generalized topological spaces, B. Roy, Jour. Adv. Res. Pure Math., 3(4)(2011),161-169.

On a type of generalized open sets, B. Roy, Applied Gen. Topology, 12(2011), 163-173.

On $(\bigwedge,\mu)$-closed sets in generalized topological spaces, B. Roy and E. Ekici,  Methods Funct. Anal. Topology, 17(2011),174-179.

Unified theory for some separation axioms, B. Roy and R. Sen, Math. Pannonica, 22(2)(2011), 227-235.

Unification of almost regular, almost normal and mildly normal topological  spacesB. Roy, Demonstratio Math., XLV(4)(2012), 963-974.

On covering properties via generalized open sets, B. Roy and  S. Jafari, Ann. Univ. Sci. Budapest Sec. Math., 55(2012), 57-65.

On unification of some weak separation properties, B. Roy and R. Sen,  Annales Mathematicae et Inforemeticae, 40(2012), 93-103.

On maximal $\mu$-open and minimal $\mu$-closed sets via generalized topology, B. Roy and R. Sen, Acta Math. Hungar., 136(2012), 233-239. (Springer Link Journal).

A unified theory for certain  weak forms of open sets and their variant forms, B. Roy and R. Sen, Kyungpook Math. J., 52(2012), 405-412.

Unifications on a type of continuity, B. Roy, Publ. Math. Debrecen, 82(2)(2013), 503-510.

$m$-$\beta$-open sets and $M$-$\beta$-continuous function on spaces with minimal structures, A. A. Nasef and B. Roy,  Jour. Adv. Res. Applied Math.,  5(1)(2013), 53-59.

Separation axioms on topological spaces-unified versionB. Roy, R. Sen and T. Noiri, Europian Jour. Pure and Applied Math.,  6(1)(2013), 44-52.

 

Unification of $\lambda$-closed set via generalized topology, B. Roy and T. Noiri, Novi Sad. J. Math., 43(1), 2013, 51-58.

Applications of maximal  $\mu$-open sets in generalized topology and quasi topology, B. Roy and R. Sen, Discussiones Gen. Math. Algebra and Application, 33(2013), 129-135.

On faintly continuous functions via generalized topology, B. Roy, Chinese Math. Jour., 2013, Article ID 412319, 6pages.

A note on weakly $(\mu,\lambda)$-closed functionsB. Roy, Math. Boheamica, 138(4), (2013), 397-405.

On unification of strongly $\theta$-continuous functions, B. Roy and T. Noiri, Ann. Univ. Vest Timisoara Seria Math.   Inform., LI(2)(2013), 115-123.

On a type of decomposition of continuity, B. Roy and R. Sen, Afrika Math., 26(1-2) (2015) 153-158.(Springer Link Journal).

Unification of almost strongly $\mu_{_\theta}$-continuous functions, B. Roy, Le Matematiche, LXIX fas. I, (2014), 149-158.

On weakly $(\mu,\lambda)$-open functions, B.Roy, Ukrains’kyi Matematychnyi Zhurnal, .66(10)(2014), 1425-1430. (Springer Link Journal).

On a type of rare continuity, B. Roy and R. Sen, Facta  Universitis  Ser. Math. Inform., 29(3), (2014), 261-270.

On decompositions of generalized continuity, B. Roy, Bull. Internat. Math.

Vir. Inst., 4(2014), 129-134.

On multifunction Space $\thetaL(X)$, R.Sen and B. Roy  Mathematica (Cluj), 56 (79)(2), 2014, 175–181.

On a type of faint continuous funtions, B. Roy,  New Res. Sci.,8(2015), 84-91.

On decomposition of weak continuty, B. Roy and R. Sen, Creat. Math. Inform., 24(1)(2015), 83-88.

On slightly continuous multifunctions via generalized topology,B. Roy, Proceedings of A. Razmadze Mathematical Institute, 169(2015), 133-140.

Moreon $\mu$-Lindelof space in $\mu$\spaces, B. Roy,  Questions and Answer in Gen. Topology, 33(2015),25-31.

Unified theory for Certain generalized types of closed sets and certain separation axioms, B. Roy, Acta Univ. Sapientia Math.,7(2), 2015, 243-250.

On certain type of functions via generalized topology, Tatra Mountains

Mathematical Publications, 65(2016), 135-142.

On a class of sets between µ-closed sets and µg-closed set,  B. Roy and R.Sen, Journal of Taibah University for Science (to appear, Published online;  Elsevier Publicaion).

Presentations 

National Seminar on recent trends in Mathematics and its Applications, Tripura University,  (presented a paper entitled “Concerning p-closed topological spaces” in 2003).

National Seminar on recent developments in Pure Mathematics, University of Calcutta, ,  (presented a paper entitled “p-closed topological spaces via grills”  in 2005).

National conference on Mathematical Analysis and Applications,  Jadavpur University, (presented a paper entitled “On p-closed topological spaces”in 2005).

National Symposium on Topology and Functional Analysis and their Applications, University   of Calcutta, (presented a paper entitled “On a typical topology induced by grills”in 2006).

National Seminar on Mathematics with special emphasis on discrete mathematics, University   of Calcutta, (presented a paper entitled “Topology obtained from a grill and a space and some properties”in 2009).

National Seminar on Mathematical Science and Applications: State of the art, Jadavpur University, (presented a paper entitled “On generalized R0 and  R1 spaces”in 2010).

National Conference on Mathematics and its Applications, Jadavpur University, (presented a paper entitled “Unification of almost  regular, almost normal and mildly normal topological  spaces” in 2011).

National Conference on Mathematics and its Applications, University  of Calcutta, (presented a paper entitled “New generalized topologies on generalized topological spaces due to Csaszar” in 2011).

National Seminar on Recent Trends in Mathematics and its Applications, University of Calcutta, (presented a paper entitled “Unification of generalized open sets on topological spaces” in 2012).

National Seminar On Recent Trends in Mathematics and its Application, University of Calcutta, (presented a paper entitled “On unification of faintly continuous functions via generalized topology”in 2013).

National Seminar on Recent Developments in Mathematics and its Applications, University of Calcutta , (presented a paper entitled “ More on µ-Lindelof spaces in µ-space”in 2014).

National Seminar on Recent Advances  in Mathematics and its Applications, University of Calcutta, (presented a paper entitled “On weakly $(\mu,\lambda)$-open function” in 2015).

Research Projects

The study of generalized topological notions in a topological space and in the generalized context of bitopological or fuzzy topological structures, World Federation of Scientists (1.1.2002 to 30.6. 2002).

Minor research project :Investigation on topologies in some general and generalized settings.UGC, (15.02.2009   to 14.08.2010).

Major Research Project :Unification of   topological concept in some generalized settings.UGC, (1.7.2012 to 31.12.2015).